Proceedings of the Japan Academy

On axioms of ontology

Shôtarô Tanaka

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 44, Number 2 (1968), 54-55.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195521332

Digital Object Identifier
doi:10.3792/pja/1195521332

Mathematical Reviews number (MathSciNet)
MR0226989

Zentralblatt MATH identifier
0185.01101

Subjects
Primary: 02.20

Citation

Tanaka, Shôtarô. On axioms of ontology. Proc. Japan Acad. 44 (1968), no. 2, 54--55. doi:10.3792/pja/1195521332. https://projecteuclid.org/euclid.pja/1195521332


Export citation

References

  • [1] C. Lejewski: On Lesniewski's ontology. Ratio, 1, 150-176 (1958).
  • [2] J. Slupecki: S. Lesniewski's calculus of names. Studia Logica (Warszawa), 3 (1955).